Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 190, NWS Wichita, KS

August 9, 2014Lincoln County, Russell County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 9, 2014, 10:45 PM CDT for Lincoln County, Russell County, Kansas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2014, 10:45 PM CDT (03:45 UTC)
Expired
Aug 9, 2014, 11:45 PM CDT
In force
60 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, KS, Russell County, KS

The radar

The Grand Island radar (KUEX), 136 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 11:33 PM CDTTSTM WND GST 505 E Lincoln, KSHEAVY RAINFALL. VISIBILITIES NEAR ZERO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 6:52 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1863 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1863 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WUUS53 KICT 100345
SVRICT
KSC105-167-100445-
/O.NEW.KICT.SV.W.0190.140810T0345Z-140810T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1045 PM CDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUCAS...AND
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...SYLVAN GROVE...BARNARD...BEVERLY AND ASH GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3922 9793 3895 9793 3887 9857 3913 9859
      3914 9849 3923 9849
TIME...MOT...LOC 0345Z 267DEG 20KT 3907 9854

HAIL...1.00IN
WIND...60MPH

$$

CARUSO
3 follow-up statements
028 
WWUS53 KICT 100404
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1104 PM CDT SAT AUG 9 2014

KSC167-100414-
/O.CAN.KICT.SV.W.0190.000000T0000Z-140810T0445Z/
RUSSELL KS-
1104 PM CDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSSELL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3922 9844 3923 9829 3922 9793 3895 9793
      3889 9848 3910 9849 3913 9848 3914 9849
      3923 9849 3923 9844
TIME...MOT...LOC 0404Z 269DEG 32KT 3906 9829

$$

KSC105-100445-
/O.CON.KICT.SV.W.0190.000000T0000Z-140810T0445Z/
LINCOLN KS-
1104 PM CDT SAT AUG 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY
UNTIL 1145 PM CDT...

AT 1103 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF SYLVAN GROVE...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LINCOLN...BARNARD AND BEVERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3922 9844 3923 9829 3922 9793 3895 9793
      3889 9848 3910 9849 3913 9848 3914 9849
      3923 9849 3923 9844
TIME...MOT...LOC 0404Z 269DEG 32KT 3906 9829

HAIL...1.00IN
WIND...60MPH

$$

CARUSO
431 
WWUS53 KICT 100420
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1120 PM CDT SAT AUG 9 2014

KSC105-100445-
/O.CON.KICT.SV.W.0190.000000T0000Z-140810T0445Z/
LINCOLN KS-
1120 PM CDT SAT AUG 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LINCOLN COUNTY UNTIL 1145 PM CDT...

AT 1118 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNARD TO 7 MILES SOUTH OF LINCOLN...AND MOVING EAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BEVERLY...LINCOLN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3891 9831 3909 9829 3923 9829 3922 9793
      3895 9793
TIME...MOT...LOC 0420Z 269DEG 34KT 3917 9795 3894 9814

HAIL...1.00IN
WIND...60MPH

$$

CARUSO
678 
WWUS53 KICT 100437
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1137 PM CDT SAT AUG 9 2014

KSC105-100446-
/O.EXP.KICT.SV.W.0190.000000T0000Z-140810T0445Z/
LINCOLN KS-
1137 PM CDT SAT AUG 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY WILL
EXPIRE AT 1145 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT. 

LAT...LON 3891 9831 3909 9829 3923 9829 3922 9793
      3895 9793
TIME...MOT...LOC 0436Z 269DEG 34KT 3917 9775 3894 9795

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:25 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Aug 9, 7:25 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
725 PM CDT SAT AUG 9 2014

.UPDATE...
ISSUED AT 725 PM CDT SAT AUG 9 2014

UPDATED FORECAST NO DOUBT PROMPTED PRIMARILY BY ISSUANCE OF SEVERE
THUNDERSTORM WATCH #458 THAT IS IN EFFECT UNTIL 2 AM FOR ALL OF
CENTRAL KS AS WELL AS RENO COUNTY. ALSO FINE-TUNED POPS & ASSOCIATED
WEATHER & QPF GRIDS TO BETTER ALIGN WITH ANTICIPATED SHORT-TERM
TRENDS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 322 PM CDT SAT AUG 9 2014

TON-SUN: MESOSCALE AGAIN COMPLICATING WHEN AND WHERE CONVECTION WILL
REDEVELOP THIS EVENING. BOUNDARY THAT LINGERS FROM CONVECTION THAT
MOVED INTO AND DISSIPATED ACROSS NORTH CENTRAL KANSAS OVERNIGHT
APPEARS TO BE A POSSIBLE FOCUS FOR LATE AFTERNOON AND EARLY EVENING
CONVECTION. RUC HAS BEEN CONSISTENT IN DEVELOPING WEAK...DIURNALLY
DRIVEN CONVECTION FROM KEMP TO KCNK BETWEEN 22-23 UTC AND ADVECTING IT
WEST SOUTHWEST INTO CENTRAL KANSAS. AT PRESENT...UNSURE HOW THIS
CONVECTION WILL INTERPLAY WITH CONVECTION THAT SYNOPTIC/MESO MODELS
BEGIN TO DEVELOP ALONG WEAK SYNOPTIC BOUNDARY ACROSS WESTERN KANSAS
DURING THE EVENING HOURS...DUE TO INCREASING SYNOPTIC SCALE FORCING. A
LARGE VORTEX WILL MOVE ACROSS CENTRAL CANADA DURING THE NEXT 48 HOURS.
LARGE SCALE LIFT ACROSS KANSAS WILL INCREASE THIS EVENING IN RESPONSE
TO COMPACT SHORT WAVE THAT SKIRTS THE SOUTHERN PERIPHERY OF LARGE
VORTEX...AND JET STREAK MOVING NORTHEAST OUT OF NEW MEXICO AND ACROSS
KANSAS. OPERATIONAL SYNOPTIC MESOSCALE MODELS ARE SHOWING QUITE A BIT
OF VARIANCE IN TIMING AND COVERAGE OF OVERNIGHT STORMS...FOR TIME
BEING DECIDED TO USE SREF/SSEO AS GUIDE FOR TIMING AND COVERAGE WHICH
BOTH ACCOUNT FOR SPREAD OF SOLUTIONS. MESOSCALE FORCING WILL DICTATE
PARTICULARS OF CONVECTIONS TRACK...HOWEVER EXPECT ACTIVITY TO BE
SUSTAINED THROUGH MOST OF THE DAY SUNDAY DUE TO SLOW MOVEMENT OF LARGE
SCALE VORTEX MOVING ACROSS CENTRAL CANADA. AS BROADSCALE SUBSIDENCE
OVERSPREADS REGION SUNDAY EVENING...EXPECT BULK OF THE ACTIVITY TO
DISSIPATE OR MOVE EAST OF CWA BY 00 UTC ON MONDAY. TEMPERATURES
TONIGHT AND SUNDAY WILL BE DEPENDENT ON PRECIPITATION...WITH GUIDANCE
LOOKING REASONABLE.

MON-TUES: ANOTHER PERIOD OF DRY AND COOLER THAN NORMAL CONDITIONS. AS
UPPER VORTEX MOVES INTO EASTERN CANADA...WEAK RIDGING THAT HAS BEEN
LINGERING OVER PLAINS RETROGRADES WEST. THIS WILL ALLOW COOLER AIRMASS
TO OVERSPREAD AREA...WITH HIGH AND LOW TEMPERATURES AVERAGING 5 TO 10
DEGREES BELOW NORMAL FOR EARLY AUGUST.

SF

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 322 PM CDT SAT AUG 9 2014

COOLER THAN NORMAL AND DRY CONDITIONS WILL LINGER THROUGH
WEDNESDAY...BUT RETURN TO MORE TYPICAL AUGUST WEATHER RETURNS BY
LATE IN THE WEEK. AS EASTERN CANADA/U.S. VORTEX MOVES INTO THE
MARITIME REGION...UPPER RIDGING BEGINS TO BUILD BACK INTO CENTRAL
PLAINS. BY LATE IN THE WEEK...EXPECT TEMPERATURES TO REBOUND
CLOSER TO NORMAL. KANSAS/CWA WILL REMAIN ON CYCLONIC SHEAR
SIDE...SETTING THE STAGE FOR POSSIBLE NOCTURNAL MCS ACTIVITY.
GEFS/OPERATIONAL MED-RANGE MODELS HIGHLIGHTING THE BEST CHANCES
FOR CONVECTION TO OCCUR THURSDAY AND FRIDAY NIGHT.

SF

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 725 PM CDT SAT AUG 9 2014

SOLE BUT MAJOR CONCERN IS SVR +TSRA RELATED WITH ALL OF CNTRL KS AT
GREATEST RISK WHERE SVR #458 IS IN EFFECT TIL 07Z. KRSL & KSLN WILL
LIKELY EXPERIENCE MVFR VSBYS (3-4SM +TSRA) FROM 05Z-11Z. HAVE APPLIED
"VCTS" TO KHUT & KICT FOR TIME BEING. UPDATES TO KRSL...KHUT...& KSLN
ARE LIKELY LATE THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  89  68  87 /  50  30  20  10
HUTCHINSON      69  88  67  87 /  50  20  20  10
NEWTON          69  87  67  86 /  50  30  20  10
ELDORADO        69  89  67  86 /  50  40  20  10
WINFIELD-KWLD   72  90  69  87 /  50  40  30  10
RUSSELL         67  85  65  85 /  90  20  10  10
GREAT BEND      67  86  66  85 /  80  20  10  10
SALINA          69  87  66  87 /  60  30  20  10
MCPHERSON       69  87  67  87 /  50  30  20  10
COFFEYVILLE     73  91  69  88 /  50  50  40  10
CHANUTE         71  88  68  86 /  50  50  40  10
IOLA            70  87  68  85 /  50  50  40  10
PARSONS-KPPF    72  90  69  87 /  50  50  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ES
Hazardous weather outlook, Aug 9, 7:40 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
740 PM CDT SAT AUG 9 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-110045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
740 PM CDT SAT AUG 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS CAPABLE OF GOLFBALL-SIZED HAIL AND 60 TO 70
MPH WINDS ARE LIKELY OVER ALL OF CENTRAL KANSAS WHERE SEVERE
THUNDERSTORM WATCH...NUMBER 458...IS IN EFFECT UNTIL 2 AM CDT. THE
THUNDERSTORMS WILL SPREAD SLOWLY EAST ACROSS ALL OF SOUTH-CENTRAL
AND SOUTHEAST KANSAS LATER TONIGHT WHERE BOTH PENNY-SIZED HAIL AND
WINDS AROUND 50 MPH MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWER AND THUNDERSTORM CHANCES WILL LINGER OVER MAINLY SOUTH
CENTRAL AND SOUTHEAST KANSAS SUNDAY...ESPECIALLY IN THE MORNING
WHERE AND WHEN SMALL HAIL AND WINDS AROUND 50 MPH ARE BOTH
POSSIBLE. THUNDERSTORMS ARE ALSO IN THE FORECAST FOR THURSDAY AND
FRIDAY...A FEW OF WHICH MAY BE QUITE STRONG.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVER CENTRAL KANSAS TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES

In the hours before

Special weather statement, Aug 9, 9:30 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT SAT AUG 9 2014

KSZ032-047-100330-
BARTON-RUSSELL-
930 PM CDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  BARTON COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 1030 PM CDT

* AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  SOUTHWEST OF VICTORIA TO 13 MILES NORTHWEST OF OTIS TO 20 MILES
  WEST OF OTIS...MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL...GREAT BEND...GORHAM...GALATIA...ALBERT...OLMITZ...BUNKER
  HILL...PAWNEE ROCK...SUSANK...HOISINGTON...MILBERGER...RUSSELL
  AIRPORT AND GREAT BEND AIRPORT.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3833 9904 3848 9904 3888 9903 3889 9863
      3825 9863 3825 9865 3826 9865 3825 9878
      3826 9903 3827 9904
TIME...MOT...LOC 0230Z 288DEG 37KT 3879 9920 3862 9926
          3845 9939
Special weather statement, Aug 9, 10:21 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT SAT AUG 9 2014

KSZ033-100400-
LINCOLN-
1021 PM CDT SAT AUG 9 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 1100 PM CDT

* AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF BARNARD...OR 20
  MILES NORTHEAST OF LINCOLN...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...BARNARD.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHEASTERN LINCOLN COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS
INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE
WEATHER THREATENS.

&&

LAT...LON 3922 9792 3912 9792 3909 9792 3909 9794
      3910 9830 3923 9832 3923 9794
TIME...MOT...LOC 0321Z 291DEG 27KT 3929 9796

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:30 PM CDTSpecial Weather StatementICTBarton60 min
Aug 9, 10:21 PM CDTSpecial Weather StatementICTLincoln39 min
Aug 9, 11:31 PM CDTSpecial Weather StatementICTSaline59 min
Aug 10, 12:04 AM CDTSpecial Weather StatementICTMcPherson, Saline56 min
Aug 10, 12:48 AM CDTSpecial Weather StatementICTMcPherson, Marion57 min
Aug 10, 12:52 AM CDTSpecial Weather StatementICTHarper, Kingman68 min
Aug 10, 1:19 AM CDTSpecial Weather StatementICTHarvey, Sedgwick41 min
Aug 10, 1:52 AM CDTSpecial Weather StatementICTSedgwick, Sumner38 min
Aug 10, 2:27 AM CDTSpecial Weather StatementICTButler, Chase, Cowley33 min
Aug 10, 2:57 AM CDTSpecial Weather StatementICTChautauqua, Cowley, Elk, Greenwood33 min
Aug 10, 3:45 AM CDTSpecial Weather StatementICTElk, Wilson, Woodson45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.